Hybrid projection algorithms for total asymptotically strict quasi-\(\phi\)-pseudo-contractions
- Department of Foundation, Shandong Yingcai University, Jinan 250104, P. R. China.
- Department of Science, Nanchang Institute of Technology, Nanchang 330099, P. R. China.
The purpose of this article is to prove strong convergence theorems for total asymptotically strict quasi-\(\phi\)-
pseudo-contractions by using a hybrid projection algorithm in Banach spaces. As applications, we apply
our main results to find minimizers of proper, lower semicontinuous, convex functionals and solutions of
Share and Cite
Zi-Ming Wang, Jinge Yang, Hybrid projection algorithms for total asymptotically strict quasi-\(\phi\)-pseudo-contractions, Journal of Nonlinear Sciences and Applications, 8 (2015), no. 6, 1032--1047
Wang Zi-Ming, Yang Jinge, Hybrid projection algorithms for total asymptotically strict quasi-\(\phi\)-pseudo-contractions. J. Nonlinear Sci. Appl. (2015); 8(6):1032--1047
Wang, Zi-Ming, Yang, Jinge. "Hybrid projection algorithms for total asymptotically strict quasi-\(\phi\)-pseudo-contractions." Journal of Nonlinear Sciences and Applications, 8, no. 6 (2015): 1032--1047
- Total asymptotically strict quasi-\(\phi\)-pseudo-contraction
- maximal monotone operator
- equilibrium problem
- fixed point
- Banach space.
A. Abkar, M. Eslamian, Strong convergence theorems for equilibrium problems and fixed point problem of multi- valued nonexpansive mappings via hybrid projection method, J. Inequal. Appl., 2012 (2012), 13 pages.
R. P. Agarwal, Y. J. Cho, X. Qin , Generalized projection algorithms for nonlinear operators , Numer. Funct. Anal. Optim., 28 (2007), 1197-1215.
Y. I. Alber, Metric and generalized projection operators in Banach spaces: Properties and applications, Theory and Applications of Nonlinear Operators of Accretive and Monotone Type, Marcel Dekker, New York, Lecture Notes in Pure Appl. Math., (1996), 15-50.
Y. I. Alber, S. Reich, An iterative method for solving a class of nonlinear operator equations in Banach spaces , Panamer. Math. J., 4 (1994), 39-54.
H. H. Bauschke, S. M. Moat, X. Wang, Firmly nonexpansive mappings and maximally monotone operators: correspondence and duality , Set-Valued Var. Anal., 20 (2012), 131-153.
E. Blum, W. Oettli , From optimization and variational inequalities to equilibrium problems , Math. Student, 63 (1994), 123-145.
D. Butnariu, S. Reich, A. J. Zaslavski, Asymptotic behavior of relatively nonexpansive operators in Banach spaces, J. Appl. Anal., 7 (2001), 151-174.
D. Butnariu, S. Reich, A. J. Zaslavski , Weak convergence of orbits of nonlinear operators in reflexive Banach spaces , Numer. Funct. Anal. Optim., 24 (2003), 489-508.
Y. Censor, S. Reich , Iterations of paracontractions and firmly nonexpansive operators with applications to feasibility and optimization, Optimization, 37 (1996), 323-339.
I. Cioranescu, Geometry of Banach Spaces, Duality Mappings and Nonlinear Problems, Kluwer Academic Publishers Group, Dordrecht (1990)
J. Deepho, W. Kumam, P. Kumam, A new hybrid projection algorithm for solving the split generalized equilibrium problems and the system of variational inequality problems, J. Math. Model. Algorithms Oper. Res., 13 (2014), 405-423.
M. Eslamian, Hybrid method for equilibrium problems and fixed point problems of finite families of nonexpansive semigroups, Rev. R. Accad. Cienc. Exactas Fis. Nat. Ser. A Math. RACSAM, 107 (2013), 299-307.
K. Goebel, W. A. Kirk, A fixed point theorem for asymptotically nonexpansive mappings, Proc. Amer. Math. Soc., 35 (1972), 171-174.
S. Kamimura, W. Takahashi , Strong convergence of a proximal-type algorithm in a Banach space, SIAM J. Optim., 13 (2002), 938-945.
G. Marino, H. K. Xu , Weak and strong convergence theorems for strict pseudo-contractions in Hilbert spaces , J. Math. Anal. Appl., 329 (2007), 336-346.
C. Martinez-Yanes, H. K. Xu, Strong convergence of the CQ method for fixed point iteration processes, Nonlinear Anal., 64 (2006), 2400-2411.
S. Y. Matsushita, W. Takahashi, Approximating fixed points of nonexpansive mappings in a Banach space by metric projections, Appl. Math. Comput., 196 (2008), 422-425.
P. Phuangphoo, P. Kumam, A new hybrid projection algorithm for System of Equilibrium Problems and Variational Inequality Problems and two Finite Families of Quasi-\(\phi\)-Nonexpansive Mappings, Abstr. Appl. Anal., 2013 (2013), 13 pages.
X. Qin, R. P. Agarwal, S. Y. Cho, S. M. Kang, Convergence of algorithms for fixed points of generalized asymptotically quasi-\(\varphi\)-nonexpansive mappings with applications, Fixed Point Theory Appl., 2012 (2012), 20 pages.
X. Qin, S. Y. Cho, S. M. Kang, On hybrid projection methods for asymptotically quasi-\(\varphi\)-nonexpansive mappings, Appl. Math. Comput., 215 (2010), 3874-3883.
X. Qin, Y. Su, C. Wu, K. Liu , Strong convergence theorems for nonlinear operators in Banach spaces, Commun. Appl. Nonlinear Anal., 14 (2007), 35-50.
X. Qin, T. Wang, S. Y. Cho , Hybrid Projection Algorithms for Asymptotically Strict Quasi-\(\phi\)-Pseudocontractions, Abstr. Appl. Anal., 2011 (2011), 13 pages.
X. Qin, L. Wang, S. M. Kang, Some results on fixed points of asymptotically strict quasi-\(\phi\)-pseudocontractions in the intermediate sense, Fixed Point Theory Appl., 2012 (2012), 18 pages.
S. Reich , Weak convergence theorems for nonexpansive mappings in Banach spaces , J. Math. Anal. Appl., 67 (1979), 274-276.
S. Reich, A weak convergence theorem for the alternating method with Bregman distance, Theory and Applications of Nonlinear Operators of Accretive and Monotone Type, Marcel Dekker, New York, Lecture Notes in Pure and Appl. Math., (1996), 313-318.
R. T. Rockafellar, Characterization of the subdifferentials of convex functions, Pacific J. Math., 17 (1966), 497- 510.
R. T. Rockafellar, On the maximality of sums of nonlinear monotone operators, Trans. Amer. Math. Soc., 149 (1970), 75-88.
S. Saewan, P. Kanjanasamranwong, P. Kumam, Y. J. Cho, The modified Mann type iterative algorithm for a countable family of totally quasi-\(\phi\)-asymptotically nonexpansive mappings by hybrid generalized f-projection method, Fixed Point Theory and Appl., 2013 (2013), 15 pages.
S. Saewan, P. Kumam, P. Kanjanasamranwong, The hybrid projection algorithm for finding the common fixed points and the zeroes of maximal monotoneoperators in Banach spaces, Optimization, 63 (2014), 1319-1338.
S. Saewan, P. Kumam, J. K. Kim, Strong convergence theorems by hybrid block generalized f-projection method for fixed point problems of asymptotically quasi-\(\phi\)-nonexpansive mappings and system of generalized mixed equilibrium problems, Thai J. Math., 12 (2014), 275-301.
J. Schu, Weak and strong convergence to fixed points of asymptotically nonexpansive mappings, Bull. Austral. Math. Soc., 43 (1991), 153-159.
Y. Su. X. Qin, Strong convergence of modified Ishikawa iterations for nonlinear mappings, Proc. Indian Acad. Sci. Math. Sci., 117 (2007), 97-107.
Y. Su, Z.Wang, H. Xu, Strong convergence theorems for a common fixed point of two hemi-relatively nonexpansive mappings, Nonlinear Anal., 71 (2009), 5616-5628.
W. Takahashi, Nonlinear Functional Analysis, Yokohama Publishers, Yokohama (2000)
W. Takahashi , Convex analysis and approximation fixed points, (Japanese), Yokohama Publishers, Yokohama (2000)
S. Takahashi, W. Takahashi, M. Toyoda, Strong Convergence Theorems for Maximal Monotone Operators with Nonlinear Mappings in Hilbert Spaces, J. Optim. Theory Appl., 147 (2010), 27-41.
W. Takahashi, K. Zembayashi, Strong and weak convergence theorems for equilibrium problems and relatively nonexpansive mappings in Banach spaces, Nonlinear Anal., 70 (2009), 45-57.
Z. M. Wang, M. K. Kang, Y. J. Cho, Convergence theorems based on the shrinking projection method for hemirelatively nonexpansive mappings, variational inequalities and equilibrium problems, Banach J. Math. Anal., 6 (2012), 11-34.
Z. M. Wang, P. Kumam, Hybrid projection algorithm for two countable families of hemi-relatively nonexpansive mappings and applications, J. Appl. Math., 2013 (2013), 12 pages.
K. Wattanawitoon, P. Kumam, Corrigendum to ''Strong convergence theorems by a new hybrid projection algorithm for fixed point problems and equilibrium problems of two relatively quasi-nonexpansive mappings, Nonlinear Anal. Hybrid Syst., 3 (2009), 11-20.
H. Zegeye , A hybrid iteration scheme for equilibrium problems, variational inequality problems and common fixed point problems in Banach spaces, Nonlinear Anal., 72 (2010), 2136-2146.
H. Zhou, X. Gao, An iterative method of fixed points for closed and quasi-strict pseudo-contractions in Banach spaces, J. Appl. Math. Comput., 32 (2010), 227-237.
H. Zhou, G. Gao, B. Tan, Convergence theorems of a modified hybrid algorithm for a family of quasi-\(\varphi\)- asymptotically nonexpansive mappings , J. Appl. Math. Comput., 32 (2010), 453-464.